# SDR HEEA955917

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Part number: 10648BH1201
- Condition: Failed
- Location: Nr 1 Fuel Vlv
- Part time: 2,364 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FUEL VALVE SWITCH WILL NOT LATCH.
